| Model Number |
1113605 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device evaluated by third party service center.
Event or Problem Description
The manufacturer received information related to a simplygo mini oxygen concentrator.The device was returned to a third party service center.The device was evaluated by a service technician.The technician reports pca is burned.In addition, the technician reports sieves are clogged, o2 and air side cracked, compressor defective.